# SDR SWAA2021050662537

- Difficulty date: April 9, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT; THRESHOLD CREASE/CRACKED AT CENTER OF PNL. / REPLACED THRESHOLD AT FWD CARGO IAW IPC 53-13-00-08 ATAG# WN7387
